Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Currents and area


Author: Hebert Federer
Journal: Trans. Amer. Math. Soc. 98 (1961), 204-233
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9947-1961-0123682-0
MathSciNet review: 0123682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [L] Cesari C. Surface area, Annals of Mathematics Studies no. 35, Princeton, N. J., Princeton University Press, 1956. MR 0074500 (17:596b)
  • [M] R. Demers and H. Federer DF. On Lebesgue area. II, Trans. Amer. Math. Soc. vol. 90 (1959) pp. 499-522. MR 0102586 (21:1376)
  • [G] deRham DR. Variétés différentiables, Actualités Sci. Ind. no. 1222, Paris, Hermann et Cie, 1955.
  • [S] Eilenberg E. On $ \phi $ measures, Ann. Soc. Polon. Math. vol. 17 (1938) pp. 252-253.
  • [H] Federer F1. Surface area. I, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 420-437. MR 0010610 (6:44d)
  • 1. -F2. Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 441-466. MR 0015466 (7:422a)
  • 2. -F3. The $ (\phi ,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • 3. -F4. Essential multiplicity and Lebesgue area, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 611-616. MR 0027837 (10:361e)
  • 4. -F5. Hausdorff measure and Lebesgue area, Proc. Nat. Acad. Sci. U.S.A. vol. 37 (1951) pp. 90-94. MR 0047128 (13:831f)
  • 5. -F6. Measure and area, Bull. Amer. Math. Soc. vol. 58 (1952) pp. 306-378. MR 0049289 (14:149e)
  • 6. -F7. Some integralgeometric theorems, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 238-261. MR 0063686 (16:163b)
  • 7. -F8. On Lebesgue area, Ann. of Math. vol. 61 (1955) pp. 289-353. MR 0067178 (16:683a)
  • 8. -F9. Curvature measures, Trans. Amer. Math. Soc. vol. 93 (1959) pp. 418-491. MR 0110078 (22:961)
  • 9. -F10. The area of a nonparametric surface, Proc. Amer. Math. Soc. vol. 63 (1960) pp. 436-439. MR 0123681 (23:A1005)
  • [H] Federer and W. H. Fleming FF. Normal and integral currents, Ann. of Math. vol. 72 (1960) pp. 458-520. MR 0123260 (23:A588)
  • [W] Hurewicz and H. Wallman HW. Dimension theory, Princeton, N. J., Princeton University Press, 1941. MR 0006493 (3:312b)
  • [C] B. Morrey, Jr. M. An analytic characterization of surfaces of finite Lebesgue area, Amer. J. Math. vol. 57 (1935) pp. 692-702. MR 1507104
  • [T] Radó R. Length and area, Amer. Math. Soc. Colloquium Publications, vol. 30, 1948.
  • [P] Slepian S1. Theory of Lebesgue area for continuous maps of 2-manifolds into n-space, Ann. of Math. vol. 68 (1958) pp. 669-689. MR 0098819 (20:5271)
  • 10. -S2. On the Lebesgue area of a doubled map, Pacific J. Math. vol. 8 (1958) pp. 613-620. MR 0132156 (24:A2003)
  • [H] Whitney W. Geometric integration theory, Princeton, N. J., Princeton University Press, 1957. MR 0087148 (19:309c)
  • [L] C. Young Y. Surfaces paramétriques généralisées, Bull. Soc. Math. France vol. 79 (1951) pp. 59-84. MR 0046421 (13:731c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0123682-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society